Scared and looking for medical advice please?

Thread Status:
Not open for further replies.
  1. Last Friday I experienced a weird shaking in my insides, like when you haven't enough to eat and get sugar/caffeine shakes. I started to get dizzy and woozy, my head was tingly. My hands and all inside my body were shaking. After an hour it went away (I had eaten prior to having this episode, so it wasn't lack of food). I woke up Sat a.m. with numb/tingling in both forearms & hands. Had it all day Sat. Sun I had it somewhat but then my legs started to hurt, from my calves and into my foot :confused1: Then my right eye started twitching off and on. Mon I still wasn't right so I went to the ER. Cognitive tests and bloodwork were done everything was normal. No CT scan or MRI. I was told to get a lyme and thyroid test which I'm going for tomorrow.

    Initially I thought I might have been having an allergic reaction to an herb I was taking which may have caused all this but wouldn't that be out of my system by now? Supposedly this herb can cause nervous system effects so that gave me a red flag :sad: The dr. gave me lorazepam to use for now to try to calm my nervous system down but I'm scared as I don't feel any better, actually my lower calves hurt so bad yesterday I could hardly walk. This morning I woke up and again, my insides felt all out of sorts, hands are numb/tingly and so are legs, plus my head is still woozy/tingly too :crybaby:

    If anyone in the medical field could give me some advice I'd so appreciate it. I am at my wits end here. I pray it isn't lyme, could anything else cause these weird symptoms?

    Thanks so much for listening.
     
  2. I don't think it is actually allowed for anyone to diagnose what you have- but advice I am sure some can give. What herb did you take?

    I'd go back to the dr- say you aren't right still and need to see what is going on... that is my best advice

    Hang in there :heart:
     
  3. Thanks Megs - yeah I know they can't diagnosis but figure since there are nurses and even some doctors on the PF maybe they might have an idea of what could be causing these symptoms.

    When I head back to my primary tomorrow I should know more, hopefully the tests are quick results. The herb is acacia, supposed to be good for digestion. Maybe it didn't agree with me though.
     
  4. I would stop taking anything new in case of allergen- but rest today and wait to see what your Dr says tomorrow. I will be thinking about you!! :heart:
     
  5. Megs that's so kind of you, thanks! I took that herb for about a week and stopped it last Friday when I got the symptoms. But since I don't have any improvement, it makes me think something else is going on, though maybe it takes a while to get out of the system?!?
     
  6. It takes awhile to flush things out of your system. Your calves could still be hurting because they were stressed last week from the cramping.
    Drink lots of water and rest. What herb were you taking?
     
  7. It's called acacia.

    I figure I took it for a week and it was definitely in my system, so maybe it's taking a while to get out (I do have a very sensitive body to meds/herbs). I never took any benadryl as I thought that would make me even more jittery but probably should have immediately and maybe it wouldn't have reacted so much.

    The ER dr gave me lorazepam to take to calm my nerves down, but I haven't taken it yet as I'm scared it might react with this herb or something...
     
  8. Twinklette
    Some of the symptoms you've described could be the result of a migraine headache (even if you didn't have a headache). Sometimes the blood flow becomes restricted due to a tightening of the muscles behind the neck, and that can cause the tingling sensation in your arms and legs. Was your vision affected?
     
  9. Funny you said that - a good friend of mine who has migraines said the same thing to me today! I DO get terrible migraines but this never happened before, the tingling/numbness sensations. I have been combatting dizziness for a while though so maybe it's related! My vision didn't seem effected at all, except for this eye twitching thing I have going on :sad:
     
  10. ^^ How are you feeling? Any updates?
     
  11. I am terribly allerigc to acacia- it's pretty potent :yes:

    Hopefully it's just a reaction that will go away once the herb is out of your system. :yes:

     
  12. It could be a bunch of things all put together and I'm sure you stressing out about it isn't helping things either. I would perhaps mention to your doctor what you took as many people are into herbal things and make sure it's okay to take the lorazepam with the herb possibly still in your system. I really don't think there would be much of a reaction, but you could always just call and ask a pharmacist...anywhere, even some place that you don't get your prescriptions filled. Depending on how long you were taking the supplement, it could very well take a few weeks for it to get out of your system. Most drugs have a stacking effect where it takes a bit for levels to get higher and build up in the body.

    Many of the symptoms you talk of sound like they are neuro related and if they've done scans it could be related to your headaches and also a little anxiety tied into the supplement you were taking. But I can't guess and make assumptions either. Sometimes when problems exist it takes some investigating to figure out the answer. In some cases its a simple answer and in others it's not. Either way, if you are worried I would advise continuing to seek help. Worrying about things will just make you feel worse. And if you need to, get second opinions if you feel your questions aren't being addressed. You need to be direct that you are still not feeling right and explain your concerns regarding that herb and wanting to know if its safe to take the drug you were prescribed. Good luck!
     
  13. This is year old!
     
Thread Status:
Not open for further replies.